MathSciNet Relay Station
MathSciNet bibliographic data
MR217738 53.72 (57.00)
Cheung, Yuk-keung; Hsiung, Chuan-chih Curvature and characteristic classes of compact Riemannian manifolds. J. Differential Geometry 1 1967 no. 1, 89–97.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement